|discharge, rash on the stomach
Dec 5, 2009
i constantly have dicharge it just wont go away and im pregnant but on treatment i now have developed a redish rash on my stomach , was shall i do
| Response from Dr. Henry
You need to see your HIV specialist and/or obstetrician to evalaute the discharge and stomach rash. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.